# SDR 95ZZZX6342

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N888TV
- Make and model: Snias AS350B
- Aircraft serial: 2007
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Coupler
- Part number: S40
- Condition: Worn
- Location: Hydraulic Pump
- Component: 704A34310006
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT EXPERIENCED CONTROL FEEDBACK IN CYCLIC STICK.  MADE UNEVENTFUL PRECAUTIONARY LANDING.  HYDRAULIC PUMP INSPECTION REVEALED DRIVE SPLINES ON PUMP AND COUPLING SLEEVE SEVERELY WORN CAUSING PUMP TO OPERATE INTERMITTENTLY.  REPLACED PUMP AND COUPLING SLEEVE AND NO FURTHER PROBLEM NOTED.  SUBMITTER RECOMMENDS PUMP DRIVE INSPECTION EACH 100 HOURS.  AIRFRAME TOTAL TIME 3310.9 HOURS.
